Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2007, 5:33 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 5:33 PM CDT (22:33 UTC)
- Expired
- Apr 24, 2007, 6:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 152 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:51 PM CDT | TSTM WND DMG | 5 Se Hugo, OK | TREES DOWN...POWER LINES DOWN... HAY BARN DOWN... SHOP BUILDING DESTROYED. NEAR FALLON ROAD AND HIGHWAY 109. |
| Apr 24, 6:00 PM CDT | TSTM WND DMG | 3 E Sobol, OK | SEVERAL TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 3:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 242232
SVRTSA
OKC023-127-242330-
/O.NEW.KTSA.SV.W.0061.070424T2233Z-070424T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 630 PM CDT
* AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 9 MILES WEST OF MOYERS TO KENT TO 21 MILES
SOUTH OF GOODLAND...MOVING NORTHEAST AT 45 MPH. THESE STORMS HAVE A
HISTORY OF PRODUCING DAMAGING WINDS WITH DAMAGE TO MOBILE HOMES.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GOODLAND...
ANTLERS...KELLOND...MOYERS...HUGO...KOSOMA...MESSER...DUNBAR...
RATTAN...SNOW...SAWYER...STANLEY...FORT TOWSON...OLETA...CLAYTON...
CLOUDY...TUSKAHOMA...ALBION...KIAMICHI AND NASHOBA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3391 9554 3395 9557 3392 9563 3451 9576
3451 9567 3456 9565 3459 9553 3468 9548
3468 9504 3429 9508 3423 9515 3414 9516
3395 9516 3397 9523 3388 9535
$$2 follow-up statements
000
WWUS54 KTSA 242256
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT TUE APR 24 2007
OKC023-127-242330-
/O.CON.KTSA.SV.W.0061.000000T0000Z-070424T2330Z/
CHOCTAW OK-PUSHMATAHA OK-
556 PM CDT TUE APR 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR PUSHMATAHA AND EASTERN CHOCTAW COUNTIES...
AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF EUBANKS TO RATTAN TO
HUSKEY...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HUSKEY...
DUNBAR...OLETA...FORT TOWSON...SNOW...CORINNE...SWINK...CLOUDY...
SOBOL...STANLEY...NASHOBA...CLAYTON...SARDIS...TUSKAHOMA...ALBION AND
KIAMICHI.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3391 9549 3395 9557 3392 9551 3451 9576
3451 9567 3456 9565 3459 9553 3468 9548
3468 9504 3429 9508 3423 9515 3414 9516
3395 9516 3397 9523 3388 9535
$$000
WWUS54 KTSA 242328
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT TUE APR 24 2007
OKC023-127-242338-
/O.EXP.KTSA.SV.W.0061.000000T0000Z-070424T2330Z/
CHOCTAW OK-PUSHMATAHA OK-
628 PM CDT TUE APR 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR PUSHMATAHA AND EASTERN CHOCTAW
COUNTIES EXPIRES AT 630 PM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3391 9549 3395 9557 3392 9551 3451 9576
3451 9567 3456 9565 3459 9553 3468 9548
3468 9504 3429 9508 3423 9515 3414 9516
3395 9516 3397 9523 3388 9535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:05 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 24, 2:05 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 205 PM CDT TUE APR 24 2007 .MESOSCALE UPDATE... SUPERCELLS HAVE DEVELOPED IN NORTH-CENTRAL TEXAS WITHIN THE SUB-TROPICAL JET REGIME. SUPERCELLS WILL LIKELY SPREAD INTO SOUTHEAST OKLAHOMA DURING LATE AFTERNOON AND EVENING. STRONG LOW-LEVEL SHEAR NEAR 30 KNOTS IN THE 0 TO 1 KM LAYER WILL SUPPORT A TORNADO THREAT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, Apr 24, 5:00 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE APR 24 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE APR 24 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS.
DISCUSSION...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS A LARGE
PORTION OF EASTERN OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY HAS
PRODUCED STRONG GUSTY WINDS TO 50 MPH ACROSS PORTIONS OF THE AREA.
THIS ACTIVITY IS EXPECTED TO CONTINUE SWEEPING EAST THROUGH THE
REMAINDER OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE
EVENING HOURS WITH THE PRIMARY THREAT OF DAMAGING DOWNBURST WINDS.
ALTHOUGH INSTABILITY HAS BEEN SOMEWHAT LIMITED DUE TO THE EXTENSIVE
PRECIPITATION AND CLOUD COVER...STRONG WIND FIELDS ALOFT WILL
SUPPORT A CONTINUED CHANCE FOR BRIEF TORNADOES...PRIMARILY ALONG AND
SOUTH OF INTERSTATE 40. THE MAIN CONVECTIVE LINE OF THUNDERSTORMS
IS EXPECTED TO SWEEP EAST OF NORTHWEST ARKANSAS AROUND MIDNIGHT.
ADDITION THUNDERSTORMS MAY DEVELOP ALONG THE DRY LINE THIS EVENING
ACROSS CENTRAL OKLAHOMA. A FEW OF THESE STORMS MAY SPREAD NORTHEAST
INTO EASTERN OKLAHOMA LATE TONIGHT WITH THE PRIMARY THREAT OF LARGE
HAIL.
SPOTTER AND EMERGENCY
MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS SHOULD ENSURE THAT STAFF IS PREPARED FOR
ACTIVATION.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE SEVERE WEATHER THREAT WILL CONTINUE ON WEDNESDAY AS THE DRY LINE
PUSHES INTO THE AREA AND THE UPPER LOW TRACKS ACROSS NORTHEAST
OKLAHOMA. THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY WEDNESDAY
AFTERNOON ALONG THE DRY LINE...WITH ADDITIONAL STORMS POSSIBLE WITH
THE COLD CORE OF THE UPPER LOW. LARGE HAIL WILL BE THE PRIMARY
SEVERE WEATHER THREAT.
THUNDERSTORMS ARE POSSIBLE LATE THIS WEEK AND INTO THE WEEKEND AS
ANOTHER UPPER LOW MOVES ACROSS THE AREA.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT SHOULD PREPARE FOR ACTIVATION WEDNESDAY
AFTERNOON.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 24, 4:35 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT TUE APR 24 2007
OKZ053-242215-
CHOCTAW OK-
435 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 435 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF BOSWELL TO 9 MILES SOUTH OF
UNGER TO 22 MILES SOUTHWEST OF GAY...MOVING NORTHEAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HUGO...
GRANT...GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...
UNGER...SOPER...MESSER...KENT...HUSKEY...FALLON...SPEER AND APPLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 24, 4:56 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT TUE APR 24 2007
OKZ072-074-242230-
HASKELL OK-SEQUOYAH OK-
456 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CENTRAL SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL
AT 456 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF KEOTA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...KEOTA...KANIMA...TAMAHA...
SALLISAW...MC KEY...VIAN...BRUSHY AND MARBLE CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING. A TORNADO WATCH
IS IN EFFECT UNTIL 8 PM THIS EVENING.Special weather statement, Apr 24, 4:58 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT TUE APR 24 2007
OKZ073>075-242230-
HASKELL OK-LATIMER OK-PITTSBURG OK-
458 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHWESTERN
LATIMER
AT 458 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF ENTERPRISE TO 2 MILES SOUTH OF
FEATHERSTON TO 3 MILES NORTHWEST OF DOW...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...DOW...FEATHERSTON AND
QUINTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 24, 5:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT TUE APR 24 2007
OKZ061-062-067-068-242245-
CHEROKEE OK-MAYES OK-ROGERS OK-WAGONER OK-
513 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WAGONER...SOUTHEASTERN ROGERS AND SOUTHWESTERN MAYES
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE
AT 513 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
EAST OF CHOSKA...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...INOLA...HULBERT...LOST CITY...
WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...REDBIRD...COWETA...
ONETA...MAZIE AND MURPHY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 24, 5:15 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT TUE APR 24 2007
OKZ058-242230-
OTTAWA OK-
515 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHWESTERN OTTAWA
AT 515 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF COMMERCE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...COMMERCE...QUAPAW...CARDIN
AND PICHER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 24, 5:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TORNADO 5 NW PAWHUSKA 36.72N 96.40W
04/24/2007 OSAGE OK BROADCAST MEDIA
BROADCAST MEDIA STORM SPOTTER VIDEO OF TORNADO ON GROUND
APPROXIMATELY 5 MILES NORTHWEST OF PAWHUSKA.
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Apr 24, 2:54 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 51 min |
| Apr 24, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Apr 24, 3:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 54 min |
| Apr 24, 4:13 PM CDT | Tornado Warning | TSA | Rogers, Tulsa | 47 min |
| Apr 24, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 61 min |
| Apr 24, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 39 min |
| Apr 24, 4:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 42 min |
| Apr 24, 6:40 PM CDT | Flash Flood Warning | TSA | Choctaw | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.